iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral MedicinepilesI have an itchy bump near the anus. What do I do?

Why do I have gurgling sounds in my stomach and intestines?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At January 29, 2022
Reviewed AtOctober 10, 2023

Patient's Query

Hello doctor,

I have gurgling sounds in the stomach and intestine. My stool constantly changes its consistency from a normal flat stool to loose stools and back to normal. I saw blood while wiping and an external bump near the anus for like two years, which expands and then goes back to normal and flares up some other time. I have uploaded the photos of the bump and blood I found while wiping. Sometimes it is itchy and uncomfortable, and also even after completing the bowel movement, I feel like again going and pooping after 5 to 10 minutes. Would you please give me your opinion on this?

Thank you.

Answered by Dr. Arpit Varshney

Hello,

Welcome to icliniq.com.

Thanks for writing in, and I understand your concern.

Based on the images (attachments removed to protect the patient's identity), you are suffering from two conditions simultaneously. One is piles and the other irritable bowel syndrome (IBS). I will suggest treatment for both of them.

For piles, I suggest you to take the following treatment.

1. Looz Syrup (Lactulose solution) at night. It might cause some loose motions initially, but it will settle over time. The main thing is you need to avoid constipation at any cost. It will worsen your symptoms.

2. Apply Anovate cream (Phenylephrine, Beclometasone, and Lidocaine) on bump and anal area thrice daily.

3. Take tablet Daflon (Diosmin and Hesperidin) 1000 mg once a day.

4. Sit in the warm bath twice daily.

5. Take tablet Trenaxa (Tranexamic Acid) 500 thrice daily for five days only.

Take this treatment for one month, and your bleeding problem will be solved. We will need some tests to diagnose the second illness, but for now, we will start treatment, and if it does not resolve, we will get tests done. Take these medications for your IBS.

1. Take tablet Bandy (Albendazole) 400 mg.

2. Take tablet Satrogyl-O (Satranidazole and Ofloxacin). One tablet twice daily for five days

3 Take tablet Vizylac (Lactobacilus) Rich. One tablet twice daily

4. Take tablet Normaxin-RT (Chlordiazepoxide, Clidinium, Dicyclomine, and Rabeprazole). One tablet twice daily.

Start this treatment, and you will feel much better within a week. If it does not resolve, we will need some tests. But that seems to be less likely.

I hope this helps.

Regards.

Patient's Query

Hello doctor,

Thank you for your response.

I also experience pains in the chest and between shoulders blades and shoulder blades, and sometimes in the left hand. Does that have to do something with this?

Regards.

Answered by Dr. Arpit Varshney

Hello,

Welcome back to icliniq.com.

You might be facing these symptoms due to acute gastritis. But I suggest that you get electrocardiography (ECG) to rule out the cardiac cause of these pains you are experiencing. You can share the ECG with me.

Regards.

Patient's Query

Hello doctor,

Thank you for your response.

Does IBS or piles cause flat stools? My stool suddenly gets loose and also suddenly gets hard and a little constipated. Is this a symptom of IBS?

Regards.

Answered by Dr. Arpit Varshney

Hello,

Welcome back to icliniq.com.

Yes, this is a characteristic symptom of IBS. But IBS does not cause blood in stools. This is due to piles.

Regards.

Patient's Query

Hello doctor,

Thank you for your response.

I have a small query again. Recently I had a bad cold, so I went to an ENT doctor where she wrote some tests to check my sinuses, and in that, my C-reactive protein was 0.13 mg/dL. I think this is a little higher than normal. Does this have anything to do with my IBS or piles, or is it just because I had a cold?

Regards.

Answered by Dr. Arpit Varshney

Hello,

Welcome back to icliniq.com.

C- reactive protein is a marker of infection. It will be increased in any infection anywhere in the body. Most likely, it was due to a sinus infection. But if you have a gastrointestinal tract (GIT) infection, it will increase in that too. For that, I have suggested you antibiotics. Have you started the treatment?

Regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Arpit Varshney
Dr. Arpit Varshney

General Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy